MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; EXTENSION
Model Number 6373
Medical Device Problem Codes Fracture (1260); Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number 1627487-2024-07386 and 1627487-2024-07388.It was reported the device displayed the elective replacement indicator message and it is unknown if the device depleted prematurely.Prior to the surgery it was discovered the extensions had impedances.As a result, surgical intervention was undertaken the ipg, and extensions was explanted and replaced.Effective therapy was restored post operatively.
 
Additional Manufacturer Narrative
B3-date of event is estimated.
 
Additional Manufacturer Narrative
The report of high impedance was confirmed.Analysis of extension a found when testing the stimulation end segment for continuity that seven of the eight channels were ¿open¿.The fractures (opens) are consistent with an overstress condition or sudden event the lead was subjected to while still in vivo.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 90CM, B
Common Device Name
EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18866988
Report Number1627487-2024-07387
Device Sequence Number15497032
Product Code MHY
UDI-Device Identifier05415067020864
UDI-Public05415067020864
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number6373
Device Lot Number5872380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (X2); DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight71 KG